# SDR EY2R9600624

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20K
- Propeller: Mcauly B2D34C214
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing Race
- Part number: C3411
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING RACE CORRODED.
